# SDR BB08036

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: BPU200MK2
- Condition: Failed
- Location: Rt Engine
- Part time: 45,157 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL  FLT 26 - EN-ROUTE OGG TO PHX, ON CLIMB-OUT FROM OGG, RECEIVED EICAS MESSAGE "R ENG LP PUMP".   FLIGHT DIVERTED TO  HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED WIRING FROM D321 E, J3 AND D319 E, J3 TO SWITCH S10134.  NO FAULTS WERE FOUND.  CHECKED EICAS COMPUTER SYSTEM AND FOUND GOOD.  REPLACED RIGHT ENGINE LP PUMP.  OPERATIONALLY AND LEAK CHECKED OK.
